Our expert says:
Some medications may reduce a person's sexual desire and/or performance, but not for 4 months after one has stopped taking them ! Don't even dream of ending your own life --- don't EVER give anyone else the power to make you feel like that. When he's in one of his good moods, try for a start, telling him that the "fine" is that he must sit pleasantly and listen to your problems, and suggest a solution for them --- and then tell him, as you describe it in your messsage, how this is making you feel. See what he thinks when he's considering how this affects you. Would he be open to thinking of a spot of relationship counselling together ? If he's not prepared to be less selfish and more considerate of you, look for your best way out of this relationship, and look after yourself, till you find a better man.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.